# SDR DALA1112596316

- Difficulty date: February 11, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,356 hours, 5,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR BETWEEN STA 2300-2320 WITH GOUGE AT 2313.  BLENDED AREA STA 2300-2320 EXCEPT STA 2313.  MAX MATERIAL REMOVED IS .007 INCH HFEC NO CRACKS.  WITHIN LIMITS PER SRM 53-00-01 FIG 101.  TREATED, PRIMED APPLIED TEFLON COATING PER AA 5331-01190-02.  ERA 489979-14AD DOCUMENTS REWORKED AREA STA 2313 DRILLED OUT GOUGE TO .190 INCH AND INSTALLED BLIND FASTENER PER SRM 53-00-01 FIG 201.  REQUIRES REP INSPECTION AT 1000 FC INTERVALS.  REQUIRES PERMANENT REPAIR WITH SOLID FASTENER AT 6000 FC.  REQUIRED INSPECTION COMPLETED.
